Alert archive / Iowa / Red Flag Warnings in 2024
Red Flag Warning 3, NWS Des Moines, IA
NWS Des Moines, IA issued this red flag warning at Mar 2, 2024, 2:41 PM CST for 51 counties in Iowa. It took effect at Mar 3, 2024, 9:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2024, 2:41 PM CST (20:41 UTC)
- In effect from
- Mar 3, 2024, 9:00 AM CST
- Expired
- Mar 3, 2024, 6:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Des Moines, IA
All 51 counties
Adair County, IA, Adams County, IA, Appanoose County, IA, Audubon County, IA, Black Hawk County, IA, Boone County, IA, Bremer County, IA, Butler County, IA, Calhoun County, IA, Carroll County, IA, Cass County, IA, Cerro Gordo County, IA, Clarke County, IA, Crawford County, IA, Dallas County, IA, Davis County, IA, Decatur County, IA, Emmet County, IA, Franklin County, IA, Greene County, IA, Grundy County, IA, Guthrie County, IA, Hamilton County, IA, Hancock County, IA, Hardin County, IA, Humboldt County, IA, Jasper County, IA, Kossuth County, IA, Lucas County, IA, Madison County, IA, Mahaska County, IA, Marion County, IA, Marshall County, IA, Monroe County, IA, Palo Alto County, IA, Pocahontas County, IA, Polk County, IA, Poweshiek County, IA, Ringgold County, IA, Sac County, IA, Story County, IA, Tama County, IA, Taylor County, IA, Union County, IA, Wapello County, IA, Warren County, IA, Wayne County, IA, Webster County, IA, Winnebago County, IA, Worth County, IA, Wright County, IA
The radar
The Des Moines radar (KDMX), 23 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 8.7 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1394 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
212 WWUS83 KDMX 022041 RFWDMX URGENT - FIRE WEATHER MESSAGE National Weather Service Des Moines IA 241 PM CST Sat Mar 2 2024 ...Very High to Extreme Fire Weather Conditions Sunday... .Breezy southwest winds, low humidities, and record or near record warmth will all combine to produce very high to extreme fire weather conditions over portions of central and southeast Iowa from late Sunday morning into the afternoon. Winds may gust as high as 30 to 40 mph with relative humidities 25 percent or less during the afternoon. A few fires continue to be noted in satellite imagery today and fire weather conditions should worsen further into tomorrow. IAZ037>039-047>050-058>062-070>075-081>086-092>097-030400- /O.NEW.KDMX.FW.W.0003.240303T1500Z-240304T0000Z/ Hardin-Grundy-Black Hawk-Boone-Story-Marshall-Tama-Guthrie-Dallas- Polk-Jasper-Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska- Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur- Wayne-Appanoose-Davis- 241 PM CST Sat Mar 2 2024 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY FOR MUCH OF CENTRAL AND SOUTHEAST IOWA... The National Weather Service in Des Moines has issued a Red Flag Warning, which is in effect from 9 AM to 6 PM CST Sunday. * AFFECTED AREA...Much of central and southeast Iowa, along and southeast of a line from Atlantic, to Boone, to Iowa Falls and Waterloo. * WIND...Sustained southwest winds 20 to 25 mph with gusts 30 to 40 mph at times. * HUMIDITY..As low as 20 to 35 percent during the afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. Some counties already have burn bans in effect. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ For more information from the National Weather Service visit https://weather.gov/desmoines Small
6 follow-up statements
681 WWUS83 KDMX 030328 RFWDMX URGENT - FIRE WEATHER MESSAGE National Weather Service Des Moines IA 928 PM CST Sat Mar 2 2024 ...Very High to Extreme Fire Weather Conditions Sunday... .Breezy southwest winds, low humidity, and near record warmth will all combine to produce very high to extreme fire weather conditions over portions of central and southeast Iowa from late Sunday morning into the afternoon. Winds may gust as high as 30 to 40 mph, with relative humidity of 25 percent or less at times during the afternoon. This will lead to fire weather conditions considerably worse than they were on Saturday. IAZ037>039-047>050-058>062-070>075-081>086-092>097-031130- /O.CON.KDMX.FW.W.0003.240303T1500Z-240304T0000Z/ Hardin-Grundy-Black Hawk-Boone-Story-Marshall-Tama-Guthrie-Dallas- Polk-Jasper-Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska- Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur- Wayne-Appanoose-Davis- 928 PM CST Sat Mar 2 2024 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY FOR MUCH OF CENTRAL AND SOUTHEAST IOWA... * AFFECTED AREA...Much of central and southeast Iowa, along and southeast of a line from Atlantic, to Boone, to Waterloo. * WIND...South to southwest winds 20 to 25 mph, with gusts 30 to 40 mph at times. * HUMIDITY..As low as 20 to 35 percent during the afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. Some counties already have burn bans in effect. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ For more information from the National Weather Service visit https://weather.gov/desmoines
695 WWUS83 KDMX 030857 RFWDMX URGENT - FIRE WEATHER MESSAGE National Weather Service Des Moines IA 257 AM CST Sun Mar 3 2024 ...Very High to Extreme Fire Weather Conditions Today... .Breezy southwest winds, low humidity, and record warmth will all combine to produce very high to extreme fire weather conditions over portions of central and southeast Iowa from late this morning into the afternoon. Winds may gust as high as 30 to 40 mph, with relative humidity of 25 percent or less at times during the afternoon. This will lead to fire weather conditions considerably worse than yesterday. IAZ037>039-047>050-058>062-070>075-081>086-092>097-031700- /O.CON.KDMX.FW.W.0003.240303T1500Z-240304T0000Z/ Hardin-Grundy-Black Hawk-Boone-Story-Marshall-Tama-Guthrie-Dallas- Polk-Jasper-Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska- Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur- Wayne-Appanoose-Davis- 257 AM CST Sun Mar 3 2024 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING FOR MUCH OF CENTRAL AND SOUTHEAST IOWA... * AFFECTED AREA...Much of central and southeast Iowa, along and southeast of a line from Atlantic, to Boone, to Waterloo. * WIND...South to southwest winds 20 to 25 mph, with gusts 30 to 40 mph at times. * HUMIDITY..As low as 20 to 35 percent during the afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning should be postponed to a more suitable day. Many central Iowa counties already have burn bans in effect. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ For more information from the National Weather Service visit https://weather.gov/desmoines
535 WWUS83 KDMX 031436 RFWDMX URGENT - FIRE WEATHER MESSAGE National Weather Service Des Moines IA 836 AM CST Sun Mar 3 2024 ...Extreme Fire Weather Conditions Today... .Strong southwest winds, low humidity, and record warmth will all combine to produce extreme fire weather conditions over much of central Iowa from late this morning into the afternoon. Winds may gust as high as 35 to 50 mph, with relative humidity of 25 percent or less at times during the afternoon. This will lead to fire weather conditions considerably worse than yesterday. IAZ004>007-015>017-023>028-034>036-045-046-057-032245- /O.EXA.KDMX.FW.W.0003.240303T1500Z-240304T0000Z/ Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Calhoun-Webster- Hamilton-Carroll-Greene-Audubon- 836 AM CST Sun Mar 3 2024 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING FOR NORTHERN IOWA... The National Weather Service in Des Moines has issued a Red Flag Warning, which is in effect until 6 PM CST this evening. * AFFECTED AREA...Portions of West central and northern Iowa. * WIND...South to southwest winds 20 to 30 mph, with gusts 30 to 45 mph at times. * HUMIDITY..As low as 20 to 35 percent during the afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning should be postponed to a more suitable day. Many central Iowa counties already have burn bans in effect. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ IAZ037>039-047>050-058>062-070>075-081>086-092>097-032245- /O.CON.KDMX.FW.W.0003.240303T1500Z-240304T0000Z/ Hardin-Grundy-Black Hawk-Boone-Story-Marshall-Tama-Guthrie-Dallas- Polk-Jasper-Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska- Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur- Wayne-Appanoose-Davis- 836 AM CST Sun Mar 3 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING FOR MUCH OF CENTRAL AND SOUTHEAST IOWA... * AFFECTED AREA...Much of central and southeast Iowa. * WIND...South to southwest winds 20 to 30 mph, with gusts 30 to 50 mph at times. * HUMIDITY..As low as 20 to 35 percent during the afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning should be postponed to a more suitable day. Many central Iowa counties already have burn bans in effect. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ For more information from the National Weather Service visit https://weather.gov/desmoines Small
727 WWUS83 KDMX 031656 RFWDMX URGENT - FIRE WEATHER MESSAGE National Weather Service Des Moines IA 1056 AM CST Sun Mar 3 2024 ...Extreme Fire Weather Conditions Today... .Strong southwest winds, low humidity, and record warmth will all combine to produce extreme fire weather conditions over much of central Iowa from late this morning into the afternoon. Winds may gust as high as 35 to 50 mph, with relative humidity of 25 percent or less at times during the afternoon. This will lead to fire weather conditions considerably worse than yesterday. IAZ033-044-040000- /O.EXA.KDMX.FW.W.0003.000000T0000Z-240304T0000Z/ Sac-Crawford- 1056 AM CST Sun Mar 3 2024 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING FOR PORTIONS OF WEST CENTRAL IOWA... The National Weather Service in Des Moines has issued a Red Flag Warning, which is in effect until 6 PM CST this evening. * AFFECTED AREA...Much of central and southeast Iowa. * WIND...South to southwest winds 20 to 30 mph, with gusts 30 to 50 mph at times. * HUMIDITY..As low as 20 to 35 percent during the afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning should be postponed to a more suitable day. Many central Iowa counties already have burn bans in effect. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ IAZ004>007-015>017-023>028-034>039-045>050-057>062-070>075- 081>086-092>097-040000- /O.CON.KDMX.FW.W.0003.000000T0000Z-240304T0000Z/ Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Calhoun-Webster- Hamilton-Hardin-Grundy-Black Hawk-Carroll-Greene-Boone-Story- Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-Poweshiek-Cass- Adair-Madison-Warren-Marion-Mahaska-Adams-Union-Clarke-Lucas- Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-Appanoose-Davis- 1056 AM CST Sun Mar 3 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING FOR NORTHERN IOWA... * AFFECTED AREA...Portions of West central and northern Iowa. * WIND...South to southwest winds 20 to 35 mph, with gusts 30 to 45 mph at times. * HUMIDITY..As low as 20 to 35 percent during the afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning should be postponed to a more suitable day. Many central Iowa counties already have burn bans in effect. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ For more information from the National Weather Service visit https://weather.gov/desmoines Small
042 WWUS83 KDMX 032141 RFWDMX URGENT - FIRE WEATHER MESSAGE National Weather Service Des Moines IA 341 PM CST Sun Mar 3 2024 ...Extreme Fire Weather Conditions Today... .Strong southwest winds, low humidity, and record warmth will all combine to produce extreme fire weather conditions over much of central Iowa this afternoon and into the early evening. Winds may gust as high as 35 to 50 mph, with relative humidity of 25 percent or less at times during the afternoon. Winds will switch westerly this afternoon and remain gusty, also ushering in a drier air mass. This will lead to fire weather conditions considerably worse than yesterday. IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-040000- /O.CON.KDMX.FW.W.0003.000000T0000Z-240304T0000Z/ Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun- Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene- Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper- Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union- Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne- Appanoose-Davis- 341 PM CST Sun Mar 3 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING FOR MUCH OF IOWA... * AFFECTED AREA...Much of Iowa. * WIND...South to southwest winds 25 to 35 mph, with gusts 30 to 50 mph at times. Switching westerly during the afternoon. * HUMIDITY..As low as 20 to 35 percent during the afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning should be postponed to a more suitable day. Many central Iowa counties already have burn bans in effect. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ For more information from the National Weather Service visit https://weather.gov/desmoines
307 WWUS83 KDMX 032343 RFWDMX URGENT - FIRE WEATHER MESSAGE National Weather Service Des Moines IA 543 PM CST Sun Mar 3 2024 ...Fire Weather Conditions Improving This Evening... .Winds will diminish this evening as relative humidity increases with sunset, resulting in improving fire weather conditions. Therefore, the Red Flag Warning has been allowed to expire. IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-040045- /O.EXP.KDMX.FW.W.0003.000000T0000Z-240304T0000Z/ Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun- Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene- Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper- Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union- Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne- Appanoose-Davis- 543 PM CST Sun Mar 3 2024 ...RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS EVENING FOR MUCH OF IOWA... Very strong winds and low humidity combined to create extreme and dangerous fire weather conditions today. However, these conditions are now improving as winds gradually subside and humidity increases this evening. $$ For more information from the National Weather Service visit https://weather.gov/desmoines
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this red flag warning went out at Mar 2, 2:24 PM CST, 17 minutes earlier. Its key messages:
- Continued warm, breezy, and dry with record or near record highs Sunday. Red Flag Warning central & southeast.
- Rain likely (60+%) southeast Monday
- More Rain likely central and south Thu into Fri
Area forecast discussion, Mar 2, 2:24 PM CST, 17 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
224 PM CST Sat Mar 2 2024
...Updated for the 18z Aviation Discussion...
.KEY MESSAGES...
- Continued warm, breezy, and dry with record or near record
highs Sunday. Red Flag Warning central & southeast.
- Rain likely (60+%) southeast Monday
- More Rain likely central and south Thu into Fri
&&
.DISCUSSION...
Issued at 224 PM CST Sat Mar 2 2024
Our pattern will be somewhat active through the period with
persistent southwest flow aloft ahead of a slow evolving western
CONUS upper trough. This will introduce two main windows for
precipitation potential, and also keep our temperatures warm to
varied degrees. For the short term, breezy and warm conditions
will be the primary weather story with mostly clear skies into
tomorrow morning. Wind gusts are expected to temporarily jump
mid morning exiting the strong nocturnal low level jet as
daytime mixing begins with gusts 30-40 mph possible. Peak
afternoon mixing may also produce a secondary max with gusts
30-35 mph east.
This mixing and more warm advection is also expected to produce
record or near record maxes with widespread highs in the 70s. A
cool front should also be entering western IA during the
afternoon. The fire weather parameter space isn't phased
perfectly, but there will be overlapping relative humidity and
wind criteria (25 mph sustained and 25% RH) at times along and
ahead of the front moving through. While the combined criteria
may be marginal, the consensus among local offices was to still
issue a Red Flag Warning for tomorrow based on fuels continuing
to dry and recent history of substantial fires in spots.
Looking into Monday our attention will turn toward precip
trends. An initial short wave progression out of the current
Pacific NW upper trough will pass to our northwest tomorrow
pushing its front and surface reflection into the state with
little if any precipitation. The front and associated baroclinic
zone is expected to stall overhead however, and with persistent
minor waves along the undercutting Pacific jet mid level
kinematic support as well as increasing theta-e advection and
frontogenesis is expected to develop rain, and possibly a rumble
of thunder in the vicinity of the front Monday. Models have
some uncertainty on the NW-SE placement of the boundary, but
consensus suggest precip chances central and rain likely
southeast before ending overnight.
The pattern isn't expected to change much into midweek with dry
conditions and temps staying mild. However the aforementioned
upper trough will eventually break down to end the work week
with additional contributions from weak waves with a farther
south southern Plains trajectory. This has a better opportunity
to pull adequate moisture northward with deep and phased
thermodynamic and kinematic forcing. GEFS and ENS ensemble
probabilities reflect this with likely (70+%) probabilities of
at least a tenth south half. Some light snow may mix in as the
system exits into next weekend, but much of the precipitation
should be in the form of rain.
&&
.AVIATION /18Z TAFS THROUGH 18Z SUNDAY/...
Issued at 224 PM CST Sat Mar 2 2024
Confidence is high that VFR conditions with mostly clear skies
will persist into at least the evening. Widespread LLWS is
expected to develop later this evening however, and last until
13-15z Sunday morning. There is some potential for stratus
development overnight, but confidence is not sufficient to
include as of yet.
&&
.CLIMATE...
Issued at 224 PM CST Thu Feb 29 2024
=============================================
| Sun 3/3 Current | Period
| Forecast Record/ | of
City | Max T Year | Record
=============================================
Des Moines 75 81/1983 1878-
Mason City 71 69/1983 1903-
Ottumwa 76 79/1983 1923-
Waterloo 74 70/1983 1895-
=============================================
&&
.DMX WATCHES/WARNINGS/ADVISORIES...None.
&&
DISCUSSION...Small
AVIATION...Small
CLIMATE...Jimenez/SmallHazardous weather outlook, Mar 2, 4:20 AM CST, 10 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 420 AM CST Sat Mar 2 2024 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-031030- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun- Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene- Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper- Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union- Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne- Appanoose-Davis- 420 AM CST Sat Mar 2 2024 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Today and tonight Elevated fire weather conditions will occur across the region today. .DAYS TWO THROUGH SEVEN...Sunday through Friday Sunday may see another day of extreme fire danger. Please monitor later forecasts today for updates to conditions on Sunday. A chance of a non-severe isolated thunderstorm Sunday evening into Monday over far southeastern Iowa. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed, but please report any grass fires that may occur. REV
Nearby
Red Flag Warnings in Iowa, 2024Every red flag warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.